# SDR C8GA2010000070

- Difficulty date: November 6, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,623 hours, 34,453 cycles
- Engine: Pwa JT8D15
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Part time: 64,623 hours, 344,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP IT WAS NOTED THAT THE NOSE LANDING GEAR LT TRUNNION FITTINGS HAVE CORROSION.  REMOVED CORROSION AND REWORKED AREA.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
